# SDR ASAA2022080639387

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 43,180 hours, 12,485 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Part number: UNKNOWN
- Condition: Unresponsive
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM 1 + 2 NOT TRANSMITTING. CALL CONNECTS WHEN PLACED HOWEVER NO ONE CAN HEAR US. GROUNDED - YES. RELEASED PER MEL 23-18 SATCOM INOP. AUTHORIZED BY SEAMC JARED @ 0230Z. ACCOMPLISHED SATCOM SYSTEM TESTS PARA. 1. A. - F. OF B737-800 AMM 23-15-00-730-801. VERIFIED BOTH VOICE CHANNELS RECEIVE/TRANSMIT VOICE CLEAR VIA IN/OUT CALLS. CORRECT INDICATIONS OBSERVED. BITE PAGES INDICATE NO FAILURES. ACCOMPLISHED ACARS INTERFACE TEST W/ NO DEFECTS. DATA TRANSMISSION/RECEPTION CONFIRMED.
